On convergent interpolatory subdivision schemes in Riemannian geometry

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)473-486
JournalConstructive approximation
Volume40
Publication statusPublished - 2014

Fields of Expertise

  • Sonstiges

Cite this

On convergent interpolatory subdivision schemes in Riemannian geometry. / Wallner, Johannes.

In: Constructive approximation, Vol. 40, 2014, p. 473-486.

Research output: Contribution to journalArticleResearchpeer-review

@article{aa23a3a4f5474d89879c4f64a5a0d1e8,
title = "On convergent interpolatory subdivision schemes in Riemannian geometry",
author = "Johannes Wallner",
year = "2014",
language = "English",
volume = "40",
pages = "473--486",
journal = "Constructive approximation",
issn = "0176-4276",
publisher = "Springer New York",

}

TY - JOUR

T1 - On convergent interpolatory subdivision schemes in Riemannian geometry

AU - Wallner, Johannes

PY - 2014

Y1 - 2014

M3 - Article

VL - 40

SP - 473

EP - 486

JO - Constructive approximation

JF - Constructive approximation

SN - 0176-4276

ER -